Ask a doctor

Hyrialonic Acid Injections and Pain?

Hi, I got a hyrialonic acid injection in my cheeks and on one cheek I have had alot of unbearable nerve pain in my ear and teeth but no numbness, my dr said its probably a small have aroma resting near the nerve in the cheek, I am on antinflamatories and pain killers do you think this is enough and could the pain be permanent once I stop the meds?

Doctor Answers (1)

Hyaluronic Acid Injections

+1

Although it is impossible to say what is going on without an examination, this  is an atypical post-injection history and requires further investigation.  This may represent a peri-injection hematoma, seroma, or infection.  Pain in your ear is not likely to be related, although it can be associated with TMJ, or another source of referred pain.

Web reference: http://www.drprendiville.com/facialcosmetic-nonsurgical.html

Fort Myers Facial Plastic Surgeon
5.0 out of 5 stars 28 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.